# SDR AMTA200700125

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17070
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT WING OVER WING EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT STA 727.  LIGHT OPS CHECK GOOD.  (K)
